# SDR GLBA2003036

- Difficulty date: March 21, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 16,463 hours, 20,297 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Eng Fire Ext
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT ENGINE FIRE EXTINGUISHER DISCHARGE LIGHT ILLUM.  REPAIRED BROKEN WIRE SPLICE ON LEFT ENG FIRE BOTTLE SQUIB.
